I have been off of Percocet for 8 weeks now and I am a hypersensitive person and still having withdrawls the newest withdrawl now is severe chest pain and lung pain and struggling to breath and still have those dreaded cold swobs hot and cold flashes and still get wierded out in my head this is unberible how much longer this is absolutely terrible I don't wish this misery on anyone
Do you suffer from anxiety? Like did you have anxiety before withdrawls? That kind of sounds like a panic attack. Wds can cause anxiety and panic attacks.Usually the worst of it is long over before 8 weeks, unless you are a chronic anxiety sufferer. I would let your dr know what's going on. It's better to be safe than sorry. Good luck to you. I hope this all resolves soon.
Yes, be safe and see a doctor, and congrats on your 8th week.
I had the panic attacks too, even later in the game that you. I still had sweaty hands and feet too at that stage. We are all different, as the last symptom for me was terrible ringing int he ears which took a full year to go away.
Be safe and see the doc about these symptoms. A very low mg of Xanax helped me when I needed it. I am talking about 1/4 of a .25 mg pill, just that slight amount helped. You don't want to get dependant on something else, but a little bit when it gets bad may be ok, again, ask the doc.
Keep us posted, and congrats again on 2 months!
I have never had an panic or anxiety attack in my life.how this started is I had 5 dental implant put in my lower jaw 4 months ago so they put me on Percocet 1 week later I ended up in the hospital with severe throwing up with a 104 fever and severe diahrea and I noticed that anxiety was in the picture to and that never happened before but the flu was going around to I was in the hospital for 3 days so then when I got home the anxiety got really bad so bad that I called a ambulance and they thought I was having a stroke it was then they said it was a panic attack and they put me on valium it helped some but not fully took 1 pill a day for a couple weeks but really wasn't getting any better now I have stopped taking valium its been 8 days and my god this is terrible also I am sensitive to dang near everything especially drugs and perhaps my implants to also I was fine before implants and was drug free now I have implants and on drugs so what do you think implants or drugs that's what I am fighting with the implants are made of 90%titanium/6%aluminum/4%vanadium and I have had all kinds of tests done at hospital they said my heart is healthy and had several heart tests in all I spent 50,000 dollars in 4 months for the doctor to tell me I am fine that absolute crap and of course they refuse to believe its the implants and refuse to believe that it is drugs now I am so confused and sick and cant get any help I have been reading reviews about opiaeds and benzos withdrawl that crap can last months so I don't know implants or drugs whats your thought also implants can have the same symptoms help help help thank you for listening and reading sorry about the punctuation I am not very good at it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.